On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Hey everyone, I am new to the group. My husband is suffering a bad bout of diverticulitis and all he is doing is sleeping-even in the middle of the day. Is this normal? He hasn't gone to the doctor yet and is hoping he can beat it in his own. I finally called the doctor but in the meanwhile, I'm really worried.
Hello, I am on day 11 of an increased dose of Sertraline 200mg. I'm sleeping well, my appetite is already improving, etc etc, but I feel so groggy and headachey. Has anyone else experienced this, and does it go away? Thanks
i developed these symptomes from last day. i had also chills but ER didnt do anything after waiting 10hrs to see a dr. it has left two pills(Day 10) and i have very very vivid dreams, headache, abit vertigo, blance issue, and slept all day long. i am not taking the last two pills anyway. i am supposing the symptoms of penetration of clindamycine into brain is more in some people than the others. ridiculously our general medicine even dost pay attention to my symptoms. indeed i have to take Ab for my recurring pilonidal cyst but for God sake isnt there any thing better than this out there?
Doctor wants me to take 2 Gabapentin with 1 nortriptyline at night and 1 gabapentin in the morning with Tamoxifen. I question this. I would like to know if this is safe because it makes me drowsy all day.
More questions for: Drowsiness
I have had continuous days of drowsiness. The doctors have ran all kinds of tests on me from MRI, CT Scan, EEG and nothing has been found. I was in the hospital for almost a week as I was only staying awake for an hour a day. I was prescribed Sinemet for restless leg and have been taking it for around 8 months. This was sudden but I was more sleepy in the afternoons. Anyone else experience anything else like this? There has been no explanations that can be given by doctors.
I a a 40 year old female and have been using Fluorouracil 5 for a little over 2 weeks for basal cell carcinoma on my chest. I am very sleepy during the day, often taking a few naps. My doctor did not mention this as a possible side affect. I am relieved that this can be a side affect as I was beginning to worry about why I have been so sleepy.
Hi My mum is currently taking sutent. She is on her second cycle 25mg , she has been really drowsy and week, also dry mouth and slurring her words a bit. Was wondering if this is normal? Any help would be good. Thanks
More reviews for: Drowsiness
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.